# SDR SWIA200413598

- Difficulty date: July 19, 2004
- Submitted: July 23, 2004
- Operation: Air carrier
- Aircraft: N909SW
- Make and model: Cndair CL6002B19
- Aircraft time: 6,928 hours, 6,367 cycles
- Engine: Ge CF34*
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

AFT CEILING EMERGENCY LIGHT INOPERATIVE.  REMOVED AND REPLACED LIGHT BULB FOR AFT CEILING EMERGENCY LIGHT CRJ AMM 33-51-00.  OPERATIONAL CHECK GOOD.
